Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Boy dies after doctors remove his antibiotics
 

Boy dies after doctors remove his antibiotics

A young boy suffering from chicken pox was given antibiotics to treat a possible secondary infection. When he was later taken to a children’s hospital, doctors removed his antibiotics and he died a few days later from secondary infection. The hospital has admitted liability and has compensated the mother.

Source: summary of medical news story as reported by BBC News UK Edition

Related Disease Topics:

Related Treatment Topics:

Article Source Details

About: Boy dies after doctors remove his antibiotics

Date: 18 March 2004

Source: BBC News UK Edition

URL: http://news.bbc.co.uk/1/hi/england/west_midlands/3524146.stm

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Vitamin E may assist in eye disease prevention
  • Vitamin E scare may affect prostate cancer prevention trials
  • Vitamin K accidentally administered instead of potassium chloride
  • Vocal cord disorder commonly mistaken for asthma
  • Vulvodynia is a common but frequently misdiagnosed condition
  • Waist size and not weight could be a predictor for diabetes risk
  • Waist to hip ratio important in assessing cardiovascular health
  • Walnuts may reduce risk of heart disease
  • Warning signs of a heart attack
  • Warnings highlight possible risk associated with anemia drug
  • Water bourne disease, Legionnaires disease
  • Water claims to provide up to 80 percent of RDI of calcium
  • Website offers broad range of information about prescription drugs
  • Weight loss drug, orlistat, proves itself in trials
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise